# SDR USAA950075

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 980
- Part time: 32,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION ACCOMPLISHED CORROSION TASK NR C58-53300 ON THE RT LAV FLOOR BEAM STATION 990 GROUND LEVEL I CORROSION (PREVIOUSLY REWORKED).  INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 20A.  (W)
